# SDR SWAA2025063084688

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,310 hours, 38,633 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK INDICATION AT FORWARD UPPER FASTENER HOLE FOR AIR SAMPLER.   ABRADED INNER AREA OF FWD UPR FASTENER HOLE IAW SRM 51-10-02 FOR FURTHER INSPECTION.   PERFORMED FASTENER HOLE INSPECTION PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16. CRACK INDICATION IS STILL PRESENT. C/W EA 25-153-01672-WIP.
